Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Continuous homomorphic images of real clans with zero


Authors: Haskell Cohen and I. S. Krule
Journal: Proc. Amer. Math. Soc. 10 (1959), 106-109
MSC: Primary 22.05
DOI: https://doi.org/10.1090/S0002-9939-1959-0103948-7
MathSciNet review: 0103948
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Haskell Cohen and L. I. Wade, Clans with zero on an interval, Trans. Amer. Math. Soc. vol. 88 (1958) pp. 523-535. MR 0095222 (20:1728)
  • [2] W. M. Faucett, Compact semigroups irreducibly connected between two idempotents, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 741-747. MR 0071712 (17:173c)
  • [3] P. S. Mostert and A. L. Shields, On the structure of semigroups on a compact manifold with boundary, Ann. of Math. vol. 65 (1957) pp. 117-143. MR 0084103 (18:809c)
  • [4] G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloquium Publications, vol. 28, 1942, New York. MR 0007095 (4:86b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.05

Retrieve articles in all journals with MSC: 22.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0103948-7
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society